English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Reflective modular forms on lattices of prime level

Wang, H. (2022). Reflective modular forms on lattices of prime level. Transactions of the American Mathematical Society, 375(5), 3451-3468. doi:10.1090/tran/8604.

Item is

Files

show Files
hide Files
:
1912.11220.pdf (Preprint), 227KB
 
File Permalink:
-
Name:
1912.11220.pdf
Description:
File downloaded from arXiv at 2022-03-22 16:26
OA-Status:
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Wang_Reflective modular forms on lattices of prime level_2022.pdf (Publisher version), 268KB
 
File Permalink:
-
Name:
Wang_Reflective modular forms on lattices of prime level_2022.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute for Mathematics, MBMT; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1090/tran/8604 (Publisher version)
Description:
-
OA-Status:
Not specified
Description:
-
OA-Status:
Green

Creators

show
hide
 Creators:
Wang, Haowu1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Number Theory
 Abstract: One of the main open problems in the theory of automorphic products is to
classify reflective modular forms. In [Sch06] Scheithauer classified strongly
reflective modular forms of singular weight on lattices of prime level. In this
paper we classify symmetric reflective modular forms on lattices of prime
level. This yields a full classification of lattices of prime level which have
reflective modular forms. We also present some applications.

Details

show
hide
Language(s): eng - English
 Dates: 2022
 Publication Status: Issued
 Pages: 18
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1912.11220
DOI: 10.1090/tran/8604
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: American Mathematical Society
Pages: - Volume / Issue: 375 (5) Sequence Number: - Start / End Page: 3451 - 3468 Identifier: -